# SDR SWAA2023050242778

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N8848Q
- Make and model: Boeing 737-8
- Aircraft serial: 67795
- Aircraft time: 341 hours, 197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBD. CAPTS SIDE FLASHLIGHT INOP.  OK TO CONT. PER MEL 25-64-02A SP1B AUTH# 132119.   R AND R OUTBOARD CAPTS SIDE FLASHLIGHT BATTERY IAW AM 25-62-00. OPS CK GOOD THIS CLEARS MEL 25-64-00 AND MDDR 132119
